Inlyta

Footstomper
Footstomper Member Posts: 1,237 Member
edited June 2015 in Kidney Cancer #1

Doesnt seem to agree with me over much. From what I've read some people have a bit of diahrrea that gets better. 

Ive been taking it for about a month and Ive got diahrrea that seems br getting worse. I've been taking immodium and Lomotil with no noticeable effect. Any advice? Is there anything else I could take?

Ladies and gentlemen of a weak constitution look away now.

There is also, to go with the diahrrea a certain soreness. Think of chestnuts roasting on an open fire and you'll have some idea what I'm talking about. How do I make it stop?

I hope I havent spoiled anyones Christmas

Comments

  • donna_lee
    donna_lee Member Posts: 1,041 Member

    Inlyta is different from taking heavy doses of an antibiotic, but each seems to cause the same effect, as I recently experienced.  Although I ate yogurt, my massage therapist suggested I go to a health food store and purchace a bottle ($49 and change) of a pro-biotic with multiple strains of "gut bacteria" to recolonize or repopulate what had been flushed out.  Whether my body was in the process of doing on it's own, or the horsepills, it only took a few days to get things back to more normal at the loo.

    The other problem....all I can suggest is to protect the as....sets.  Use something such as Zinc Oxide-Desitin brand-or a similar diaper rash ointment as used on babies.  Annoint things well, as it is the acids from the digestive julices that pass through rapidly that seem to "burn" the tissue.

    Happy healing...or is that feeling.

    Donna

  • Footstomper
    Footstomper Member Posts: 1,237 Member
    donna_lee said:

    Inlyta is different from taking heavy doses of an antibiotic, but each seems to cause the same effect, as I recently experienced.  Although I ate yogurt, my massage therapist suggested I go to a health food store and purchace a bottle ($49 and change) of a pro-biotic with multiple strains of "gut bacteria" to recolonize or repopulate what had been flushed out.  Whether my body was in the process of doing on it's own, or the horsepills, it only took a few days to get things back to more normal at the loo.

    The other problem....all I can suggest is to protect the as....sets.  Use something such as Zinc Oxide-Desitin brand-or a similar diaper rash ointment as used on babies.  Annoint things well, as it is the acids from the digestive julices that pass through rapidly that seem to "burn" the tissue.

    Happy healing...or is that feeling.

    Donna

    The bad 'D'

    My Oncologist has just prescribed Tincture of Opium. Looks pretty serious stuff. Hope it works

  • ConnieSW
    ConnieSW Member Posts: 1,669 Member

    The bad 'D'

    My Oncologist has just prescribed Tincture of Opium. Looks pretty serious stuff. Hope it works

    Footstomper

    Just have to say, I love your way with words.  Your wry sense of humor always delights me.  We need to remember to chuckle, right?

    .visitor from  below the belt group

  • Jojo61
    Jojo61 Member Posts: 1,309 Member
    ConnieSW said:

    Footstomper

    Just have to say, I love your way with words.  Your wry sense of humor always delights me.  We need to remember to chuckle, right?

    .visitor from  below the belt group

    Stomps, your sense of humour

    Stomps, your sense of humour is delightful. In spite of all the crap you are dealing with you still put a fun spin on things!

    Here's hoping the new stuff works for you!

    Hugs

    Jojo

  • brea588
    brea588 Member Posts: 240
    Jojo61 said:

    Stomps, your sense of humour

    Stomps, your sense of humour is delightful. In spite of all the crap you are dealing with you still put a fun spin on things!

    Here's hoping the new stuff works for you!

    Hugs

    Jojo

    Hope you are feeling better

    Hope you are feeling better thinking of you 

  • a_oaklee
    a_oaklee Member Posts: 566 Member
    immodium

    My husband was instructed to take immodium every 6 hours.  That worked.  You might want to try to eat differently for awhile also.  Re a sore rear end....be gentle, a bath can help, also these witchhazel moist wipes are great. Sold at target.  The symptom specialist said to try metamucil wafers.  She said its a 50/50 chance of helping.  It didnt help him.

  • NanoSecond
    NanoSecond Member Posts: 653

    The bad 'D'

    My Oncologist has just prescribed Tincture of Opium. Looks pretty serious stuff. Hope it works

    Baby Powder

    Try using Baby Powder (Corn Starch) on the effected area to thoroughly dry it out after a bowel movement.  This should help reduce the local pain.

  • Footstomper
    Footstomper Member Posts: 1,237 Member
    a_oaklee said:

    immodium

    My husband was instructed to take immodium every 6 hours.  That worked.  You might want to try to eat differently for awhile also.  Re a sore rear end....be gentle, a bath can help, also these witchhazel moist wipes are great. Sold at target.  The symptom specialist said to try metamucil wafers.  She said its a 50/50 chance of helping.  It didnt help him.

    I thank you all

    I cant be the only one suffering from this problem, but its a bit difficult to talk about

  • foxhd
    foxhd Member Posts: 3,181 Member

    I thank you all

    I cant be the only one suffering from this problem, but its a bit difficult to talk about

    Well, I for one

    am considered a perfect a$$ hole. SoI don't know what you are talking about. But in reality,..I went from worlds worst constipation while on oxies for the last year to sharing your problems with the votrient. I'm pretty managable using an am and pm dose of immodium. I'll second the baby wipes and corn starch effectiveness for comfort.